American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Shulim Kaliman and Mikhail Zaidenberg. Non-hyperbolic complex space with a hyperbolic normalization. Proc. Amer. Math. Soc. 129 (2001) 1391-1393. MR 1814164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wlodzimierz Zwonek. On Carathéodory completeness of pseudoconvex Reinhardt domains. Proc. Amer. Math. Soc. 128 (2000) 857-864. MR 1646214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Do Duc Thai and Nguyen Thai Son. Extensions of holomorphic maps through hypersurfaces and relations to the Hartogs extensions in infinite dimension. Proc. Amer. Math. Soc. 128 (2000) 745-754. MR 1622985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Luca Chiantini and Angelo Felice Lopez. Focal loci of families and the genus of curves on surfaces. Proc. Amer. Math. Soc. 127 (1999) 3451-3459. MR 1676295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ha Huy Khoai. Hyperbolic surfaces in ${\mathbb P}^3(\mathbb C)$. Proc. Amer. Math. Soc. 125 (1997) 3527-3532. MR 1443160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shulim Kaliman. Some facts about Eisenman intrinsic measures. II. Proc. Amer. Math. Soc. 124 (1996) 3805-3811. MR 1363172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Do Duc Thai. On the hyperbolicity and the Schottky property of complex spaces . Proc. Amer. Math. Soc. 122 (1994) 1025-1027. MR 1232145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marco Abate. A characterization of hyperbolic manifolds . Proc. Amer. Math. Soc. 117 (1993) 789-793. MR 1128723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark B. Phillips. Dirichlet polyhedra for cyclic groups in complex hyperbolic space . Proc. Amer. Math. Soc. 115 (1992) 221-228. MR 1107276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. T. Hahn and P. Pflug. The Kobayashi and Bergman metrics on generalized Thullen domains . Proc. Amer. Math. Soc. 104 (1988) 207-214. MR 958068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kaoru Ono. On the holomorphicity of harmonic maps from compact K\"ahler manifolds to hyperbolic Riemann surfaces . Proc. Amer. Math. Soc. 102 (1988) 1071-1076. MR 934892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kyong T. Hahn and Kang T. Kim. Hyperbolicity of a complex manifold and other equivalent properties . Proc. Amer. Math. Soc. 91 (1984) 49-53. MR 735562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Theodore J. Barth. Convex domains and Kobayashi hyperbolicity . Proc. Amer. Math. Soc. 79 (1980) 556-558. MR 572300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Erik Fornæss. The Ahlfors estimate . Proc. Amer. Math. Soc. 75 (1979) 95-98. MR 529222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark L. Green. The hyperbolicity of the complement of $2n+1$ hyperplanes in general position in $P\sb{n}$ and related results . Proc. Amer. Math. Soc. 66 (1977) 109-113. MR 0457790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Theodore J. Barth. Some counterexamples concerning intrinsic distances . Proc. Amer. Math. Soc. 66 (1977) 49-53. MR 0454078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. Wong. On the holomorphic curvature of some intrinsic metrics . Proc. Amer. Math. Soc. 65 (1977) 57-61. MR 0454081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. Wong. On the automorphism group of compact measure hyperbolic manifolds and complex analytic bundles with compact measure hyperbolic fibres . Proc. Amer. Math. Soc. 62 (1977) 54-56. MR 0425194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. Wong. Negative tangent bundles and hyperbolic manifolds . Proc. Amer. Math. Soc. 61 (1976) 90-92. MR 0430324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andrew J. Sommese. Reversing the Ahlfors' estimate . Proc. Amer. Math. Soc. 45 (1974) 242-244. MR 0355117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. L. Royden. Holomorphic fiber bundles with hyperbolic fiber . Proc. Amer. Math. Soc. 43 (1974) 311-312. MR 0338465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Myung H. Kwack. A Schwarz lemma for canonical algebraic manifolds . Proc. Amer. Math. Soc. 41 (1973) 219-222. MR 0326008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1